MAUDE Adverse Event Report: ARTHREX, INC. DOUBLECUT, 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. DOUBLECUT, 4.0MM X 13CM; SAW BLADE
Model Number DOUBLECUT, 4.0MM X 13CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/22/2025, it was reported by a facility representative via (b)(4) that two boxes of (qty.5) ar-8400dc 4mm x 13cm doublecuts have extra pieces of metal at the end of tip.They were involved in a case and the patient was not harmed.They were able to remove excess metals from inside the patient.All fragments were retrieved.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information received on 2/26/2025 by the sales rep: follow-up was conducted, and it was reported that only two individual devices had extra pieces of metal at the end of tip ar-8400dc 4mm x 13cm doublecuts, not two boxes.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint devices were not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including side loading, misaligned insertion, and/or prying or levering the device during use.The complaint allegation could not be confirmed, as the devices were not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
DOUBLECUT, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21349407
Report Number1220246-2025-00354
Device Sequence Number15374816
Product Code GFA
UDI-Device Identifier00888867043565
UDI-Public(01)00888867043565(11)240725(17)290630(10)15293118
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOUBLECUT, 4.0MM X 13CM
Device Catalogue NumberAR-8400DC
Device Lot Number15293118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/26/2025
09/02/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/17/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown